# SDR DXTA200802977

- Difficulty date: April 2, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N138QS
- Make and model: Beech 400A
- Aircraft serial: RK492
- Aircraft time: 771 hours, 718 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, THE RED GEAR IN TRANSIT LIGHT REMAINED ILLUMINATED.  PERFORMED LANDING GEAR SWINGS AT FULL HYDRO POWER ALL CHECK OK. PERFORMED SWINGS AT LOWER HYDRO SETTINGS AND FOUND NOSE GEAR NOT RETRACTING FULLY AND CAUSING MAIN DOORS TO STAY OPEN. CHECK RIGGING ON NOSE GEAR UPLOCK MECHANISM AND FOUND OUT OF RIG. ADJUSTED UPLOCK HOOK AND ADDED SHIMS TO CATCH PIN. PERFORMED SEVERAL GEAR SWINGS AND LOW AND FULL POWER. OPS CHECK. ALL WORK IAW MM 32-20-00 - NO DEFECTS NOTED WITH LANDING LIGHT.
